# SDR SWAA093012

- Difficulty date: May 9, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N753SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29848
- Aircraft time: 35,833 hours, 20,702 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2D CHECK, FOUND LT MLG FWD TRUNNION SUPPORT FITTING LUGS CORRODED.  REPAIRED FITTING PER SWA EA.
